Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Combinatorial equivalence versus topological equivalence


Author: Barry Mazur
Journal: Trans. Amer. Math. Soc. 111 (1964), 288-316
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9947-1964-0202124-3
MathSciNet review: 0202124
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bott, The stable homotopy of the classical groups, Ann. of Math. (2) 70 (1959), 313-337. MR 0110104 (22:987)
  • [2] A. Haefliger, Differentiable imbeddings, Bull. Amer. Math. Soc. 67 (1961), 109-112. MR 0123337 (23:A665)
  • [3] -, Plongements différentiables de variétés dans variétés, Comment. Math. Helv. 36 (1961), 47-82. MR 0145538 (26:3069)
  • [4] M. Hirsch, The imbeddings of bounding manifolds in Euclidean space, Ann. of Math. (2) 74 (1961), 494-197. MR 0133136 (24:A2970)
  • [5] S. Lang, Stable equivalence, Séminaire Bourbaki 13 (1960/61) (to appear).
  • [6] B. Mazur, Stable equivalence of differentiable manifolds, Bull. Amer. Math. Soc. 67 (1961), 377-384. MR 0130697 (24:A557)
  • [7] -, The theory of neighborhoods, (mimeographed), Harvard Univ., Cambridge, Mass., 1961.
  • [8] J. Milnor, Two complexes which are homeomorphic but combinatorially distinct, Ann. of Math. (2) 74 (1961), 575-590. MR 0133127 (24:A2961)
  • [9] -, Lecture notes on differential topology, (mimeographed), Princeton Univ., Princeton, N. J., 1961.
  • [10] E. Moise, Affine structures on 3-manifolds. V, Ann. of Math. (2) 56 (1952), 96-114. U.C. Papakyriakopoulos, A new proof of the invariance of the homology groups of a complex, Bull. Soc. Math. Greece 22 (1943), 1-154. (Greek) MR 0048805 (14:72d)
  • [12] S. Smale, Differentiable and combinatorial structures on manifolds, Ann. of Math. (2) 74 (1961), 498-502. MR 0133133 (24:A2967)
  • [13] J. Stallings, The topology of high-dimensional piece-wise linear manifolds, (mimeographed), Princeton Univ., Princeton, N. J., 1961.
  • [14] J. H. C. Whitehead, Simple homotopy types, Amer. J. Math. 72 (1950), 1-57. MR 0035437 (11:735c)
  • [15] -, On $ {C^i}$-complexes, Ann. of Math. (2) 41 (1940), 809-824.
  • [16] H. Whitney, Differentiable manifolds, Ann. of Math. (2) 37 (1936), 645-680. MR 1503303
  • [17] E. C. Zeeman, Knotting manifolds, Bull. Amer. Math. Soc. 67 (1961), 117-119. MR 0123335 (23:A663)
  • [18] E. H. Connell, Approximating stable homeomorphisms, Bull. Amer. Math. Soc. 69 (1963), 87-90. MR 0149459 (26:6947)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0202124-3
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society